# SDR AALA970581

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1503 - AFTER TAKEOFF ATL DURING CLIMB-OUT, UNIDENTIFIABLE FUMES/ODOR NOTED IN AFT CABIN.  AIRCRAFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH PACKS WITH NO DEFECTS OR FUMES/ODOR NOTED.  CHECKED ALL CARGO COMPARTMENTS AND VENTRAL STAIR AREA WITH NO DEFECTS FOUND.  OPERATED ALL GALLEY OVENS WITH NO DEFECTS FUOND.  UNABLE TO DUPLICATE PROBLEM.  PRECAUTIONARY CLEANED FORWARD GALLEY OVENS AND AIRCRAFT REDEPARTED.  (M)
